# SDR AALA202401109483

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 86,445 hours, 11,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT 3R FELL OFF DURING LANDING. MAINTENANCE REPLACED EXIT SIGN AT 3R  REPLACED HOUSING AND LAMP IAW AMM 33-51-01.
